Interpolation theory on sobolev spaces over the abstract wiener space

Research output: Contribution to journalArticle

Abstract

In recent years, the theory of Sobolev space8 over the abstract Wiener space was constructed in the study of stochastic differential equations ([9, 11, 15]). In the present paper, we prove an interpolation theorem on Sobolev spaces over the abstract Wiener space.

Original languageEnglish
Pages (from-to)118-130
Number of pages13
JournalTokyo Journal of Mathematics
Volume12
Issue number1
DOIs
Publication statusPublished - 1989
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this